# SDR AT9900861

- Difficulty date: November 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Condition: Corroded
- Location: Bs 313 - 332
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND CORROSION ON CUSP WEB BETWEEN STATION BS 332 AND BS 313 AT LONGERON 18R TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED REPAIR IAW DC9 SRM 51-10-03, 53-01 FIG 1, 51-30.
